Review Article

Diagnosis dan tatalaksana Sindroma Stevens-Johnson (SJS) pada anak: tinjauan pustaka

Komang Ayu Witarini

Komang Ayu Witarini
Departemen/KSM Ilmu Kesehatan Anak Fakultas Kedokteran Universitas Udayana/RSPTN Universitas Udayana, Bali, Indonesia. Email: ayuwitarini@gmail.com
Online First: December 01, 2019 | Cite this Article
Witarini, K. 2019. Diagnosis dan tatalaksana Sindroma Stevens-Johnson (SJS) pada anak: tinjauan pustaka. Intisari Sains Medis 10(3). DOI:10.15562/ism.v10i3.588


Background: Stevens-Johnson Syndrome (SJS) is an emergency situation with a fairly high mortality rate characterized by a triad of lesions on the skin, mucosa orifice, and eyes. In general, SJS is caused by a reaction to a drug. This literature review is trying to explain more in the effort to diagnose and manage SJS specifically in children.

Methods: This literature review involved 14 relevant literature from 1990-2011 about SJS. Different data sources or manual literature search methods used to find articles related to the topic of literature.

Results: The diagnosis of SJS is mainly based on clinical symptoms. The clinical picture of SJS is known to be very similar to Toxic Epidermolysis Necrotikans (TEN). Various efforts to stop all drugs given previously is the main treatment, supported by supportive treatment of accompanying symptoms. The mortality rate depends on the presence of severe complications and delay of treatment.

Conclusion: Early diagnosis and prompt treatment are the key to the management of SJS in children.

References

Harr T, French LE. Toxic epidermal necrolysis and stevens-johnson syndrome. Orphanet J Rare Dis. 2010;5:39-50.

Léauté-Labrèze C, Lamireau T, Chawki D, Maleville J, Taieb A. Diagnosis, classification, and management of erythema multiforme and Stevens-Johnson syndrome. Arch Dis Child. 2000;83(4):347-52.

Bastuji-Garin S, Rzany B, Stem RS, Shear NH, Naldi L, Roujeau JC. Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome and erythema multiforme. Arch Dermatol. 1993;129(1):92-6.

Gerull R, Nelle M, Schaible T. Toxic epidermal necrolysis and Stevens-Johnson syndrome: a review. Crit Care Med. 2011;39(6):1521-32.

Finkelstein Y, Soon GS, Acuna P, George M, Pope E, Ito S, et al. Recurrence and outcomes of Stevens-Johnson syndrome and toxic epidermal necrolysis in children. Pediatrics. 2011;128(4):723-8.

Chan HL, Stern RS, Arndt KA, Langlois J, Jick SS, Jick H, et al. The incidence of erythema multiforme, Stevens-Johnson syndrome, and toxic epidermal necrolysis: a population-based study with particular reference to reactions caused by drugs among outpatients. Arch Dermatol. 1990;126(1):43-7.

Levi N, Bastuji-Garin S, Mockenhaupt M, Roujeau JC, Flahault A, Kelly JP, et al. Medications as risk factors of Stevens-Johnson syndrome and toxic epidermal necrolysis in children: a pooled analysis. Pediatrics. 2009;123(2)e:297-304.

Roujeau JC, Kelly JP, Naldi L, Rzany B, Stern RS, Anderson T, et al. Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis. N Engl J Med. 1995;333(24):1600-7.

Singalavanija S, Limpongsanurak W. Stevens-Johnson syndrome in Thai children: a 29-year study. J Med Assoc Thai. 2011;94 suppl 3:S85-90.

Auquier-Dunant A, Mockenhaupt M, Naldi I, Correia O, Schroder W, Roujeau JC. Correlations between clinical pattern and causes of erythema multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis: results of an international prospective study. Arch Dermatol. 2002;138(8):1019-24.

Coopman SA, Stern RS. Cutaneous drug reactions in human immunodeficiency virus infection. Arch Dermatol. 1991;127(5):714-7.

Morelli JG. Vesiculobullous Disorders. In: Behrman RE, Kliegman RM, Jenson HB Stanton BF, editors. Nelson textbook of pediatrics. 18th Ed. Philadelphia: WB Saunders; 2007;2685-93.

Khalili B, Bahna SL. Pathogenesis and recent therapeutic trends in Stevens-Johnson syndrome and toxic epidermal necrolysis. Ann Allergy Asthma Immunol. 2006;97(3):272-80.

Metry DW, Jung P, Levy ML. Use of intravenous immunoglobulin in children with stevens-johnson syndrome and toxic epidermal necrolysis: seven cases and review of the literature. Pediatrics. 2003;112(6 Pt 1):1430-6.


No Supplementary Material available for this article.
Article Views      : 18
PDF Downloads : 4